MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; RONGEUR

XTANT MEDICAL HOLDINGS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; RONGEUR
Model Number T080-0100-10
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a complaint from a representative regarding an event involving a 6 mm anterior kerrison rongeur during a surgical procedure.It was reported that approximately six months prior to the manufacturer becoming aware of the event, a 6 mm anterior kerrison rongeur malfunctioned during use.Specifically, the instrument was reportedly used to leverage open the disc space, and during rotation, the instrument disengaged.No patient injury or adverse health consequences were reported.The subject device was not returned for evaluation; therefore, a root cause could not be determined.A review of the device history records and manufacturing documentation could not be performed, as no lot or identifying information was provided.Based on the information available, the reported use of the device appears to be inconsistent with its intended use.Kerrison rongeurs are intended for cutting tissue and are not designed to be used for levering or prying open disc space.There have been no other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the field for 6 mm anterior kerrison rongeurs that are reported as broken and will perform complaint investigations and reporting as appropriate.
 
Event or Problem Description
The manufacturer received a complaint from a distributor on (b)(6) 2026 reporting that a 6 mm anterior kerrison rongeur reportedly disengaged during use.The complainant indicated the instrument was being used to leverage open the disc space, and during rotation, the instrument reportedly disengaged.The event was reported to have occurred more than six months prior to notification; therefore, specific details regarding the timing and circumstances of the event are limited.No patient injury, adverse event, or delay in the surgical procedure was reported.The manufacturer issued an rma for return of the complaint device; however, as of (b)(6) 2026, the device has not been returned and evaluation could not be performed.

Brand Name
IRIX-A LUMBAR INTEGRATED FUSION SYSTEM
Common Device Name
RONGEUR
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key25458035
Report Number3005031160-2026-00019
Device Sequence Number21013979
Product Code HTX
UDI-Device IdentifierM697T0800100101
UDI-PublicM697T0800100101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT080-0100-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown